On the behavior of the solutions of degenerate parabolic equations

Kazuhiro Ishige

Research output: Contribution to journalArticlepeer-review

28 Citations (Scopus)

Abstract

In this paper we consider degenerate parabolic equations, and obtain an interior and a boundary Harnack inequalities for nonnegative solutions to the degenerate parabolic equations. Furthermore we obtain boundedness and continuity of the solutions.

Original languageEnglish
Pages (from-to)1-26
Number of pages26
JournalNagoya Mathematical Journal
Volume155
DOIs
Publication statusPublished - 1999 Sep

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'On the behavior of the solutions of degenerate parabolic equations'. Together they form a unique fingerprint.

Cite this